# SDR DALA2019122097460

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 60,500 hours, 22,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 294.5-296.4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1408641) DURING INSPECTION FOUND CRACKED FWD SERVICE DOOR CUTOUT STUB FRAME AND CLIP BTW STA 294.5 AND 296.4 ANS S-17R. SERVICE DOOR CUTOUT STUB FRAME AND CLIP BTW STA 294.5 AND 296.4 ANS S-17R (W1) WAS REPAIRED PER ETI-37-19-366 REV. 2. AND ERA 583849-14.
